# SDR FDEA201005291727

- Difficulty date: May 29, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N68049
- Make and model: Doug MD-10-10F
- Aircraft serial: 47803
- Aircraft time: 67,721 hours, 30,605 cycles
- Engine: Ge CF66D
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC24441
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING - INBD FLAP INBD SEGMENT LOWER SURFACE FOUND WITH MULTIPLE DENTS.  REPAIR CARRIED OUT AT RT WING INBD FLAP INBD SEGMENT LOWER IAW SRM 57-10-00,  FIG 4, VOL I, REV. 96.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100 REV. 110.
